# SDR SWAA2021042662441

- Difficulty date: April 8, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO AFT SCUFF PLATE PANEL. REMOVED AND INSTALLED NEW PLATE AT AFT CARGO COMPT REF B737700 SRM 5140020G0.
